# SDR MASA200601489

- Difficulty date: June 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,924 hours, 9,522 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7248 ORD - RIGHT EMERGENCY EXIT DOOR CAUTION MESSAGE IN FLIGHT.  MX ADJ TARGET.
